# SDR ASAA0975701

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 21,066 hours, 9,164 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46082
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER HAS NUMEROUS DENTS ON LOWER SURFACE THAT ARE OUT OF LIMITS PER SRM. REMOVED AND REPLACED NR 7 SPOILER.
